# SDR CALA9901240

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM PIT BOUND FOR EWR.  ALL GEAR CIRCUIT BREAKERS WERE PULLED AND ATTEMPTS TO CYCLE GEAR HANDLE UP SEVERAL TIMES WERE UNSUCCESSFUL.  THE GREEN AND THREE RED LIGHTS WERE DISPLAYED WITH THE HANDLE UP.  THREE GREEN LIGHTS WERE INDICATED ON THE FORWARD PANEL WITH OVERHEAD LIGHTS WITH THE HANDLE DOWN.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE MANUAL GEAR DOOR EXTENSION SWITCH STUCK.  THE SWITCH WAS ADJUSTED.  A MAIN LANDING GEAR NORMAL AND MANUAL EXTENSION AND RETRACTION WAS PERFORMED WITH NO FAULTS NOTED.
